Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Frequency of micturition increased after masturbation. Prostate or bladder cancer?

hi thanks doc i m myself doing md in oncology i have a problem, since quite early in my age i started menstrubation and i used to have frequency of micturation wchich increased specificaly after manstrubation i m 37 now unmarried still manstrubate but now the symptoms seems to be increasing ,afrading is it prostate or bladder cancer although i know they r rare in my age but still worried
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi,
Thanks for using Healthcaremagic,
I have gone through the details provided by you.Masturbation is quite normal in young age and has no relation with development of cancer.

You are studying medicine so most likely it is some kind of infection which causes frequency and urinary symptoms.

It is necessary to find exactly what it is so just consult a Urosurgeon and get tests like Complete blood count,Urine analysis, semen analysis to see pus cells.

We can also get Ultrasonography to see size and tissue, if dynamics of bladder is required than Uroflowmetry can be performed .

If there is any infection UTI,Prostatitis, it can be certainly treated.
Please do not worry about cancer.

Hope this information helps you.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Thu, 24 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor